# SDR DALA2021040802082

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 76,394 hours, 29,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Intermittent
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 SLIDE LIGHT AT 3R IS INTERMITTENT. CORRECTIVE ACTION: PERFORMED OPS CHECK-OPS CHECK GOOD AT THIS TIME. (7464032)
